# SDR SIMA20160706004

- Difficulty date: July 6, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 31,229 hours, 22,487 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND COCKPIT BULKHEAD AT BS 280 HAS CORROSION ON THE AFT SIDE, FLOOR LEVEL.   REPAIRED IAW EO CR-53MR-174
